For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 5, 2019, Pages 1973-1986                                                                DOI:10.11948/20190053
Parametric Mulholland-type inequalities
Leping He,Hongyan Liu,Bicheng Yang
Keywords:Weight function, Mulholland-type inequality, equivalent statement, parameter, operator expression.
Abstract:
      By means of the weight functions and the idea of introducing parameters, a discrete Mulholland-type inequality with the general homogeneous kernel and the equivalent form are given. The equivalent statements of the best possible constant factor related to some parameters, the operator expressions and some particular examples are considered.
PDF      Download reader